Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$p$-adic power series which commute
under composition


Author: Hua-Chieh Li
Journal: Trans. Amer. Math. Soc. 349 (1997), 1437-1446
MSC (1991): Primary 11S99; Secondary 11S31, 14L05
MathSciNet review: 1327259
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: When two noninvertible series commute to each other, they have same set of roots of iterates. Most of the results of this paper will be concerned with the problem of which series commute with a given noninvertible series. Our main theorem is a generalization of Lubin's result about isogenies of formal groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 11S99, 11S31, 14L05

Retrieve articles in all journals with MSC (1991): 11S99, 11S31, 14L05


Additional Information

Hua-Chieh Li
Affiliation: Department of Mathematics, National Tsing Hua University, Hsinchu, Taiwan, R.O.C.
Email: li@math.nthu.edu.tw

DOI: http://dx.doi.org/10.1090/S0002-9947-97-01514-6
PII: S 0002-9947(97)01514-6
Received by editor(s): June 24, 1994
Received by editor(s) in revised form: March 22, 1995
Article copyright: © Copyright 1997 American Mathematical Society